Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 5, pp 790–797 | Cite as

On determining a mapping from its normalized Jacobian

  • I. V. Zhuravlev
Article
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. G. Reshetnyak, Spatial Mappings with Bounded Distorsion [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  2. 2.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics [in Russian], Nauka, Moscow (1988).Google Scholar
  3. 3.
    G. de Rham, Varietés Différentiables, [Russian translation], Izdat. Inostr. Lit., Moscow (1956).Google Scholar
  4. 4.
    V. M. Gol'dshteîn V. I. Kuz'minov, and I. A. Shvedov, “Differential forms on Lipschitz manifolds,” Sibirsk. Mat. Zh.,23, No. 2, 16–30 (1982).Google Scholar
  5. 5.
    V. I. Smirnov, Course of Higher Mathematics [in Russian], V.3, Part 1, Nauka, Moscow (1974).Google Scholar
  6. 6.
    V. I. Burenkov, “Sobolev's integral representation and Taylor's formula,” Trudy Mat. Inst. Steklov.,131, 33–38 (1974).Google Scholar
  7. 7.
    Yu. G. Reshetnyak, “Certain integral representations of differentiable functions,” Sibirsk. Mat. Zh.,12, No. 2, 420–432 (1971).Google Scholar
  8. 8.
    V. M. Gol'dshteîn and Yu. G. Reshetnyak, Introduction to the Theory of Functions with Generalized Derivatives and Quasiconformal Mappings [in Russian], Nauka, Moscow (1983).Google Scholar
  9. 9.
    H. Whitney, Geometric Integration Theory [Russian translation], Izdat, Inostr. Lit., Moscow (1960).Google Scholar
  10. 10.
    Yu. G. Reshetnyak, Stability Theorems in Geometry and Analysis [in Russian], Nauka, Novosibirsk (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • I. V. Zhuravlev

There are no affiliations available

Personalised recommendations